# SDR AALA201804039033

- Difficulty date: March 29, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 70,606 hours, 9,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lgiht
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS AT THE L1 DOOR FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT LENS.  CHECKED OK FOR SERVICE.
